Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
I am sorry to hear about this issue.
From what you write, it appears that your wife may be a bit over sedated with this dosage of Lorazepam.In a sample of about 3500 patients treated for anxiety, the most frequent adverse reaction to Lorazepam was sedation (15.9%), followed by dizziness (6.9%), weakness (4.2%), and unsteadiness (3.4%). The incidence of sedation and unsteadiness increased with age.
Other adverse reactions to benzodiazepines, including Lorazepam are fatigue, drowsiness, amnesia, memory impairment, confusion, disorientation, depression, unmasking of depression,
That said- and understanding that your wife has tried many medications, it may be good Idea to have her receive a Neurological workup to rule out any neurological issues that may be contributing to this.
I am also attaching the protocol for treating Panic Disorder from University of Michigan's Department of Psychiatry - which is a center of Excellence in the treatment of Anxiety Disorders.
Lorazapam alone is not going to make this better. If she is not being treated by a Board Certified Psychiatrist, she should be and this in coordination with Neurological Evaluation should ultimately result in a definitive diagnosis and treatment plan that will be effective in her treatment.
CT scan and other studies will come as recommended by a Neurologist.
If you have additional questions -feel free to ask.
PLEASE LEAVE POSITIVE RATING SO THAT I RECEIVE CREDIT FOR MY TIME
.OKMH53016130 My son is very anxious. He gets like